RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 193–203 (Mi umn8485)  

This article is cited in 1 scientific paper (total in 2 paper)

Methodical issues

Integral curves of a homogeneous equation of the first order

G. E. Shilov


Full text: PDF file (1073 kB)

Bibliographic databases:


Citation: G. E. Shilov, “Integral curves of a homogeneous equation of the first order”, Uspekhi Mat. Nauk, 5:5(39) (1950), 193–203

Citation in format AMSBIB
\Bibitem{Shi50}
\by G.~E.~Shilov
\paper Integral curves of a~homogeneous equation of the first order
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 193--203
\mathnet{http://mi.mathnet.ru/umn8485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=38511}
\zmath{https://zbmath.org/?q=an:0038.25402}


Linking options:
  • http://mi.mathnet.ru/eng/umn8485
  • http://mi.mathnet.ru/eng/umn/v5/i5/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, I. M. Gel'fand, E. A. Gorin, V. V. Grushin, A. N. Kolmogorov, O. A. Oleinik, V. P. Palamodov, S. V. Fomin, “Georgii Evgen'evich Shilov (obituary)”, Russian Math. Surveys, 31:1 (1976), 233–249  mathnet  crossref  mathscinet  zmath
    2. Valeriu Baltag, “Algebraic equations with invariant coefficients in qualitative study of the polynomial homogeneous differential systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 2, 13–27  mathnet  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:696
    Full text:263
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019